Donate Now
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Bodies » HELP........

 - UBBFriend: Email this page to someone!    
Author Topic: HELP........
luvmealways16
Neophyte
Member # 5536

Icon 11 posted      Profile for luvmealways16     Send New Private Message       Edit/Delete Post 
ok i just recieved my period for the fourth time this month and i am on the pill. i thought i was pregnant in the beginning of the month and i was waiting to see if i got my period before i took a test. so what do i do? should i call the doctor? i have an appointment for December 1st is that pushing it?

------------------
no one controls you but yourself always remember that. Just take it one step at a time


Posts: 10 | From: NY, USA | Registered: Oct 2001  |  IP: Logged | Report this post to a Moderator
Milke
Activist
Member # 961

Icon 1 posted      Profile for Milke     Send New Private Message       Edit/Delete Post 
Call the doctor. (S)He should have a decent idea of your medical history, the kind of pill you're on, and its possible effects, and any problems you might be experiencing.
Posts: 5122 | From: I *came* from the land of ice and snow | Registered: Aug 2000  |  IP: Logged | Report this post to a Moderator
Gumdrop Girl
Scarleteen Volunteer
Member # 568

Icon 4 posted      Profile for Gumdrop Girl     Send New Private Message       Edit/Delete Post 
if you suspect you are pregnant for any reason, you must stop taking birth control pills and take a pregnancy test. having those extra birth control hormones can screw with prenatal development in the event that you are pregnant and lead to birth defects.

that's a general message to any girl who is on the pill and yet suspects she may have gotten pregnant (whether by pill failure or otherwise).

now, bleeing 4 times in a month is not a good thng. i am assuming the bleeding isl ight and short. if it's prolonged and heavy, that means things are even worse. please go see your doctor, tell him or her your symptoms. most likely, it's that your body doesn't like that particular formula. if you change to a different pill, things may clear up.

------------------
Living proof that it's hip to be square .


Posts: 12677 | From: Los Angeles, CA ... somewhere off the 10 | Registered: Jul 2000  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3